# SDR SWAA2025072984478

- Difficulty date: June 22, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED LE STA 95.96 ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER.  REPLACED RIB LOCATED LE STA 95.96 ACCESS PANEL 341B AT RT HORIZONTAL STABILIZER IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
